BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 1 >

Please use this identifier to cite or link to this item:

Title: On the Asymptotic Distribution of Closed Orbits for a Class of Open Billiards
Authors: Julien, Julien
Keywords: Billiard
Symbolic Dynamics
Periodic Orbits
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 1, (2010), 89p-98p
Abstract: We explain why the lengths of the closed orbits in a certain class of open billiards are asymptotically equidistributed with respect to the number of their reflections.
Description: 2000 Mathematics Subject Classification: 37D40.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 1

Files in This Item:

File Description SizeFormat
2010-089-098.pdf438.23 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License